# SDR HALA2011060800255

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 15,491 hours, 37,373 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG DOOR LATCH ON RT SIDE UPLOCK MECHANICAL LATCH BROKEN.  R & R RT MLG DOOR LATCH IAW AMM 32-34-01.  CLEARANCE AND OPS CHECK OK.  REMOVED NLG & MLG PINS.  OK FOR SERVICE.
